Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

66 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936333
The High Temperature Crossover for General 2D Coulomb Gases
Akemann G, Byun S-S (2019)
JOURNAL OF STATISTICAL PHYSICS 175(6): 1043-1065.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918644
On the local semicircular law for Wigner ensembles
Götze F, Naumov A, Tikhomirov A, Timushev D (2018)
BERNOULLI 24(3): 2358-2400.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920353
LOCAL SEMICIRCLE LAW UNDER MOMENT CONDITIONS: THE STIELTJES TRANSFORM, RIGIDITY, AND DELOCALIZATION
Götze F, Naumov AA, Tikhomirov AN (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(1): 58-83.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930504
GUE-chGUE transition preserving chirality at finite matrix size
Kanazawa T, Kieburg M (2018)
Journal of Physics. A: Mathematical and Theoretical 51(34): 345202.
PUB | DOI | WoS | arXiv | Inspire
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920257
Products of random matrices from fixed trace and induced Ginibre ensembles
Akemann G, Cikovic M (2018)
Journal of Physics. A, Mathematical and Theoretical 51(18): 34.
PUB | DOI | WoS | arXiv
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Distribution of linear statistics of singular values of the product of random matrices
Götze F, Naumov A, Tikhomirov A (2017)
Bernoulli 23(4B): 3067-3113.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911992
Asymptotic coincidence of the statistics for degenerate and non-degenerate correlated real Wishart ensembles
Wirtz T, Kieburg M, Guhr T (2017)
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 50(23): 235203.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916563 PUB | DOI | WoS | PubMed | Europe PMC
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905142
Spectral correlation functions of the sum of two independent complex Wishart matrices with unequal covariances
Akemann G, Checinski T, Kieburg M (2016)
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL 49(31): 315201.
PUB | DOI | WoS | arXiv
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917110
LIMIT THEOREMS FOR TWO CLASSES OF RANDOM MATRICES WITH DEPENDENT ENTRIES
Götze F, Naumov AA, Tikhomirov AN (2015)
THEORY OF PROBABILITY AND ITS APPLICATIONS 59(1): 23-39.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917095
On minimal singular values of random matrices with correlated entries
Götze F, Naumov A, Tikhomirov A (2015)
RANDOM MATRICES-THEORY AND APPLICATIONS 4(2): 30.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917096
Asymptotic spectra of matrix-valued functions of independent random matrices and free probability
Götze F, Kösters H, Tikhomirov A (2015)
RANDOM MATRICES-THEORY AND APPLICATIONS 4(2): 85.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2733378
Lyapunov exponents for products of rectangular real, complex and quaternionic Ginibre matrices
Ipsen J (2015)
Journal of Physics A Mathematical and Theoretical 48(15): 155204.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902134
Crystal and molecular structure of aflatrem
Lenta BN, Ngatchou J, Kenfack PT, Neumann B, Stammler H-G, Sewald N (2015)
ACTA CRYSTALLOGRAPHICA SECTION E-CRYSTALLOGRAPHIC COMMUNICATIONS 71(Pt 11): O867-0868.
PUB | DOI | WoS | PubMed | Europe PMC
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2701611
LOCAL UNIVERSALITY OF REPULSIVE PARTICLE SYSTEMS AND RANDOM MATRICES
Götze F, Venker M (2014)
The Annals of Probability 42(6): 2207-2242.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2648813
Universal microscopic correlation functions for products of truncated unitary matrices
Akemann G, Burda Z, Kieburg M, Nagao T (2014)
Journal of Physics: A Mathematical and Theoretical 47(25): 255202.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673577
Networks of Self-Adaptive Dynamical Systems
Rodriguez J, Hongler M-O (2014)
IMA Journal of Applied Mathematics 79(2): 201-240.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2690750
The supersymmetry method for chiral random matrix theory with arbitrary rotation-invariant weights
Kaymak V, Kieburg M, Guhr T (2014)
Journal of Physics A Mathematical and Theoretical 47(29).
PUB | DOI | WoS | Inspire
 
2013 | Bielefelder E-Dissertation | PUB-ID: 2560386
Noise and delays in adaptive interacting oscillatory systems
Rodriguez J (2013)
Bielefeld: Universitätsbibliothek.
PUB | PDF
 
2012 | Bielefelder E-Dissertation | PUB-ID: 2561874
Universality of some models of random matrices and random processes
Naumov A (2012)
Bielefeld: Bielefeld University.
PUB | PDF
 

Filter und Suchbegriffe

keyword="H-matrices"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung